Side effects in men getting Zometa for Prostate Cancer
Have any men out there had side effects, mild to severe from the 3 infusions per year for prostate cancer. I have had some very unusual side effects, from complete exhaustion the day I received my first and only thus far infusion and now I am having severe balance issues, causing me to fall about 10 times since JUly 2012.
I have had a ct scan and an mri of my head that came out negative.
Re: Side effects in men getting Zometa for Prostate Cancer
The symptoms you describe are not usual reported in guys taking Zometa. In any case your symptoms could be a cause from interaction with other drugs of your treatment. Hormonal LHRH agonists may cause the effects you listed because it interferes at the pituitary.
Zometa is more related to fatigue and fever. In some cases it causes osteonecrosis of the jaw or tooth problems.
You should report to your doctor immediately the symptoms.